# SDR REXA2024103001200

- Difficulty date: March 14, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341708
- Condition: Corroded
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS280.00 BULKHEAD LOWER WEB IS CORRODED ON AFT FACE AT RBL 42, WL 72. REPAIRED RH FS280 LOWER WEB IAW CRJ 900 SRM 53-11-10-201-004-A01
